Alert archive / Washington / River Flood Warnings in 2016
River Flood Warning 2, NWS Pendleton, OR
NWS Pendleton, OR issued this river flood warning at Feb 15, 2016, 2:44 PM PST for Kittitas County, Washington. It took effect at Feb 15, 2016, 9:18 PM PST. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2016, 2:44 PM PST (22:44 UTC)
- In effect from
- Feb 15, 2016, 9:18 PM PST
- Expired
- Feb 16, 2016, 10:27 AM PST
- In force
- 13 hr
- Issued by
- NWS Pendleton, OR
- Area
- Storm-based polygon
- Flood severity
- Minor
County Kittitas County, WA
The radar
The Pendleton radar (KPDT), 185 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yakima River at Umtanum (UMTW1). The gauge peaked at 35.62 ft at Feb 16, 2016, 3:00 AM PST.
- Action stage
- 33.5 ft
- Minor stage
- 35.5 ft
- Moderate stage
- 38 ft
- Major stage
- 39 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12484500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
313 WGUS46 KPDT 152244 FLWPDT BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PENDLETON OR 244 PM PST MON FEB 15 2016 ...The National Weather Service in Pendleton has issued flood warnings for the following rivers in Washington... Yakima River at Umtanum affecting Kittitas County Yakima River near Parker affecting Yakima County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: http://water.weather.gov/ahps2/index.php?wfo=pdt && WAC037-161044- /O.NEW.KPDT.FL.W.0002.160216T0518Z-160216T1827Z/ /UMTW1.1.ER.160216T0518Z.160216T0600Z.160216T1227Z.NO/ 244 PM PST MON FEB 15 2016 The National Weather Service in Pendleton has issued a * Flood Warning for The Yakima River at Umtanum. * from this evening to Tuesday morning...or until the warning is cancelled. * At 2:15 PM Monday the stage was 34.8 feet. * Flood stage is 35.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by tonight and continue to rise to near 35.6 feet. The river will fall below flood stage by early tomorrow. && LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041 This crest compares to a previous crest of 35.7 feet on Dec 10 2015. && LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041 $$ WAC077-161044- /O.NEW.KPDT.FL.W.0003.160216T1104Z-160217T0623Z/ /PARW1.1.ER.160216T1104Z.160216T1800Z.160217T0023Z.NO/ 244 PM PST MON FEB 15 2016 The National Weather Service in Pendleton has issued a * Flood Warning for The Yakima River near Parker. * from late tonight to Tuesday evening...or until the warning is cancelled. * At 1:30 PM Monday the stage was 8.2 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by early tomorrow and continue to rise to near 10.3 feet by tomorrow late morning. The river will fall below flood stage by tomorrow afternoon. && LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691 12080 This crest compares to a previous crest of 10.2 feet on Feb 26 1986. && LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691 12080 $$
4 follow-up statements
460 WGUS86 KPDT 160004 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 404 PM PST MON FEB 15 2016 ...The Flood Warning continues for the following rivers in Washington... Naches River near Naches affecting Yakima County Yakima River at Umtanum affecting Kittitas County Yakima River near Parker affecting Yakima County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: http://water.weather.gov/ahps2/index.php?wfo=pdt && WAC077-161204- /O.EXT.KPDT.FL.W.0001.160216T0227Z-160217T1843Z/ /NACW1.1.ER.160216T0227Z.160216T0600Z.160217T1243Z.NO/ 404 PM PST MON FEB 15 2016 The Flood Warning continues for The Naches River near Naches. * until Wednesday morning. * At 2:15 PM Monday the stage was 17.4 feet. * Flood stage is 17.8 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 17.9 feet overnight. the river is expected to fall below flood stage Wednesday morning. && LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090 * Flood History...This crest compares to a previous crest of 18.0 feet on Jun 17 1974. && LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090 $$ WAC037-161204- /O.CON.KPDT.FL.W.0002.160216T0518Z-160216T1827Z/ /UMTW1.1.ER.160216T0518Z.160216T0600Z.160216T1227Z.NO/ 404 PM PST MON FEB 15 2016 The Flood Warning continues for The Yakima River at Umtanum. * from this evening to Tuesday morning. * At 3:15 PM Monday the stage was 34.9 feet. * Flood stage is 35.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by tonight and continue to rise to near 35.6 feet overnight. the river is expected to fall below flood stage tuesday morning. && LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041 * Flood History...This crest compares to a previous crest of 35.7 feet on Dec 10 2015. && LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041 $$ WAC077-161203- /O.CON.KPDT.FL.W.0003.160216T1104Z-160217T0623Z/ /PARW1.1.ER.160216T1104Z.160216T1800Z.160217T0023Z.NO/ 404 PM PST MON FEB 15 2016 The Flood Warning continues for The Yakima River near Parker. * from late tonight to Tuesday evening. * At 2:30 PM Monday the stage was 8.4 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage late tonight and continue to rise to near 10.3 feet by tuesday morning.the river is expected to fall below flood stage by tuesday afternoon. && LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691 12080 * Flood History...This crest compares to a previous crest of 10.2 feet on Feb 26 1986. && LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691 12080 $$
060 WGUS86 KPDT 160659 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 1059 PM PST MON FEB 15 2016 ...The Flood Warning is cancelled for the following rivers in Washington... Naches River near Naches affecting Yakima County ...The Flood Warning continues for the following rivers in Washington... Yakima River at Umtanum affecting Kittitas County Yakima River near Parker affecting Yakima County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: http://water.weather.gov/ahps2/index.php?wfo=pdt && WAC037-161215- /O.EXT.KPDT.FL.W.0002.000000T0000Z-160216T1215Z/ /UMTW1.1.ER.160216T0615Z.160216T0615Z.160216T0615Z.NO/ 1059 PM PST MON FEB 15 2016 The Flood Warning continues for The Yakima River at Umtanum. * until late tonight. * At 10:15 PM Monday the stage was 35.5 feet. * Flood stage is 35.5 feet. * Minor flooding is occurring. * Forecast...The river will fall to below flood stage by tuesday morning. && LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041 * Flood History...This crest compares to a previous crest of 35.7 feet on Dec 10 2015. && LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041 $$ WAC077-161859- /O.EXT.KPDT.FL.W.0003.160216T0833Z-160217T0439Z/ /PARW1.1.ER.160216T0833Z.160216T1200Z.160216T2239Z.NO/ 1059 PM PST MON FEB 15 2016 The Flood Warning continues for The Yakima River near Parker. * until Tuesday evening. * At 9:30 PM Monday the stage was 9.8 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by after midnight and continue to rise to near 10.3 feet by tuesday morning.the river will fall below flood stage by tuesday afternoon. && LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691 12080 * Flood History...This crest compares to a previous crest of 10.2 feet on Feb 26 1986. && LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691 12080 $$ WAC077-160729- /O.CAN.KPDT.FL.W.0001.000000T0000Z-160217T1843Z/ /NACW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1059 PM PST MON FEB 15 2016 The Flood Warning is cancelled for The Naches River near Naches. * At 9:15 PM Monday the stage was 17.6 feet. * Flood stage is 17.8 feet. * Forecast...The river crested below flood stage at 17.6 feet. The river will continue to fall to 17.2 feet by Wednesday morning. && LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090 * Flood History...This crest compares to a previous crest of 17.6 feet on Nov 25 1990. && LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090 $$
332 WGUS86 KPDT 161137 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 337 AM PST TUE FEB 16 2016 ...The Flood Warning continues for the following rivers in Washington... Yakima River at Umtanum affecting Kittitas County Yakima River near Parker affecting Yakima County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: http://water.weather.gov/ahps2/index.php?wfo=pdt && WAC037-161745- /O.EXT.KPDT.FL.W.0002.000000T0000Z-160216T1745Z/ /UMTW1.1.ER.160216T0615Z.160216T0845Z.160216T1145Z.NO/ 337 AM PST TUE FEB 16 2016 The Flood Warning continues for The Yakima River at Umtanum. * until this morning. * At 3:15 AM Tuesday the stage was 35.6 feet. * Flood stage is 35.5 feet. * Minor flooding is occurring. * Forecast...The river has crested and will continue to fall to below flood stage by later this morning. && LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041 * Flood History...This crest compares to a previous crest of 35.7 feet on Dec 10 2015. && LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041 $$ WAC077-162337- /O.CON.KPDT.FL.W.0003.000000T0000Z-160217T0439Z/ /PARW1.1.ER.160216T0557Z.160216T1030Z.160216T2239Z.NO/ 337 AM PST TUE FEB 16 2016 The Flood Warning continues for The Yakima River near Parker. * until this evening. * At 2:30 AM Tuesday the stage was 10.6 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to rise and crest later this morning and then it will fall to below flood stage by this evening. && LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691 12080 * Flood History...This crest compares to a previous crest of 10.6 feet on Feb 19 1981. && LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691 12080 $$
061 WGUS86 KPDT 161730 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 930 AM PST TUE FEB 16 2016 ...The Flood Warning is cancelled for the following rivers in Washington... Yakima River at Umtanum affecting Kittitas County ...The Flood Warning continues for the following rivers in Washington... Yakima River near Parker affecting Yakima County ...The Flood Warning continues for the following rivers in Washington.. Naches River near Naches affecting Yakima County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: http://water.weather.gov/ahps2/index.php?wfo=pdt && WAC077-170530- /O.CON.KPDT.FL.W.0004.160217T0430Z-160217T2343Z/ /NACW1.1.ER.160217T0430Z.160217T1200Z.160217T1743Z.NO/ 930 AM PST TUE FEB 16 2016 The Flood Warning continues for The Naches River near Naches. * from this evening to Wednesday afternoon. * At 9:15 AM Tuesday the stage was 17.5 feet. * Flood stage is 17.8 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 17.9 feet by early tomorrow.the river will fall below flood stage by Wednesday late morning. && LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090 $$ WAC037-161800- /O.CAN.KPDT.FL.W.0002.000000T0000Z-160216T1745Z/ /UMTW1.1.ER.160216T0615Z.160216T0845Z.160216T1418Z.NO/ 930 AM PST TUE FEB 16 2016 The Flood Warning is cancelled for The Yakima River at Umtanum. * At 9:15 AM Tuesday the stage was 35.4 feet. * Flood stage is 35.5 feet. * Fell below flood stage at 6:18 AM Tuesday. * Forecast...The river will continue to fall to 35.1 feet by early tomorrow. && LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041 $$ WAC077-170530- /O.EXT.KPDT.FL.W.0003.000000T0000Z-160217T2305Z/ /PARW1.1.ER.160216T0557Z.160216T1600Z.160217T1705Z.NO/ 930 AM PST TUE FEB 16 2016 The Flood Warning continues for The Yakima River near Parker. * until Wednesday afternoon. * At 8:30 AM Tuesday the stage was 10.8 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will remain around 10.8 today. The river will fall below flood stage Wednesday. && LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691 12080 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this river flood warning went out at Feb 15, 10:00 AM PST, 4 hours 44 minutes earlier.
Area forecast discussion, Feb 15, 10:00 AM PST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 1000 AM PST MON FEB 15 2016 UPDATED AVIATION DISCUSSION .UPDATE...HEAVY RAIN CONTINUES TO FALL OVER THE WASHINGTON CASCADES THIS MORNING...ESPECIALLY IN WESTERN KITTITAS COUNTY. FLOODING HAS BEEN REPORTED IN THE ELK MEADOWS SUBDIVISION NORTHWEST OF CLE ELUM...AND A FLOOD ADVISORY HAS BEEN ISSUED. FLOODING HAS ALSO BEEN REPORTED ALONG CREEKS AND OVER ROADWAYS IN ELLENSBURG...PROMPTING THE ISSUANCE OF A FLOOD WARNING. THE RAINFALL IN KITTITAS COUNTY IS EXPECTED TO DIMINISH THIS AFTERNOON. RIVERS AND STREAMS SHOULD THEN CREST THIS EVENING AND WATER WILL BEGIN TO RECEDE OVERNIGHT. THE REMAINDER OF THE AREA WILL BE MOSTLY DRY TODAY...EXCEPT FOR SOME LIGHT SHOWERS OVER THE BLUE MOUNTAINS AND WALLOWA COUNTY. OTHERWISE...THE PREVIOUS FORECAST REMAINS ON TRACK. COBB && .AVIATION...18Z TAFS...VFR CONDITIONS WITH VARIABLE MID AND HIGH LEVEL CLOUDS WILL CONTINUE THROUGH 16TH/12Z. THEN CLOUD BASES LOWER TO 5000-10000 FT AGL AT KDLS, KPSC, KPDT AND KALW BY 17TH/12Z-14Z. KYKM, KRDM AND KBDN WILL BE UNDER THE INFLUENCE OF SINKING AIR MOTION IN THE MID LEVELS (5000-15000 FT AGL) DUE TO WESTERLY FLOW ALOFT PRODUCING DOWNSLOPE WINDS IMMEDIATELY EAST OF THE CASCADES. HOWEVER KYKM, KRDM AND KBDN WILL SEE SOME THIN HIGH CLOUDS STREAMING THROUGH THE MID/UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE PACIFIC NORTHWEST OVER THE NEXT 24 HOURS FOR CLOUD BASES AT KYKM SCT-BKN 25000 FT AGL, THEN LOWERING TO SCT-OVC 12000-15000 FT AGL BY 16TH/17Z. CLOUD BASES AT KRDM AND KBDN WILL BE SCT-BKN 20000-25000 FT AGL THROUGH THE PERIOD, EXCEPT THAT OVERNIGHT SKIES AT KRDM/KBDN WILL BE MOSTLY CLEAR. THE MAIN CONCERN WILL BE WINDS. SW-W WINDS AT 12-24 KNOTS GUSTING TO 30 KNOTS ARE EXPECTED THROUGH 03Z AT KPSC, KALW AND KPDT. POLAN && .PREVIOUS DISCUSSION... /ISSUED 328 AM PST MON FEB 15 2016/ SHORT TERM...TODAY THROUGH WEDNESDAY...A WEATHER SYSTEM CONTINUES TO DEPART THE REGION AND THE MOISTURE IS BEING PUSHED NORTHWARD BY AN UPPER RIDGE THAT IS BUILDING ACROSS THE REGION. EXPECT A DRYING TREND TODAY AND TUESDAY AS A RESULT. HOWEVER...THERE ARE STILL A FEW SHOWERS OVER THE SOUTHERN WASHINGTON CASCADE EAST SLOPES. IT WILL BE BREEZY TO WINDY IN AREAS BEHIND THIS SYSTEM...ESPECIALLY ALONG THE CASCADE EAST SLOPES WHERE THERE IS A LEE SIDE TROUGH...AND OVER THE EXPOSED OPEN TERRAIN OVER THE LOWER COLUMBIA BASIN AND ADJACENT VALLEYS/FOOTHILLS OF THE BLUE MOUNTAINS. THE WINDS ARE NOT EXPECTED TO REACH ADVISORY SPEEDS AT THIS TIME BUT IT NEEDS TO BE MONITORED. A VERY MILD SOUTHWEST FLOW WILL PERSIST TODAY THROUGH TUESDAY WITH MAXIMUM TEMPERATURE READINGS IN THE 60S IN THE LOWER ELEVATIONS AND 40S TO MID 50S IN THE MOUNTAINS. SOME RECORD HIGHS COULD BE BROKEN TODAY AND TUESDAY AND WILL HAVE NEAR RECORD HIGH TEMPERATURES HIGHLIGHTED IN THE FORECAST FOR AT LEAST TODAY SO FAR. A WEAK COLD FRONT WILL DROP SOUTHWARD ON TUESDAY BUT THE MAIN EFFECT WILL JUST BE MOSTLY CLOUDY SKIES. ON WEDNESDAY ANOTHER WEATHER SYSTEM WILL MOVE INTO THE REGION WITH MOISTURE AND RAIN SPREADING FROM WEST TO EAST GOING INTO THE EXTENDED FORECAST PERIOD. THERE IS STILL SOME RIVERS THAT ARE EXPECTED TO REACH ACTION STAGE ALONG THE CASCADE EAST SLOPES OF WASHINGTON AND OVER THE NORTHEAST MOUNTAINS DUE TO RECENT RAINS AND SNOW MELT. FLOODING IS NOT EXPECTED THOUGH AT THIS TIME ON ANY RIVERS IN THE CWA. A HYDROLOGIC OUTLOOK IS CURRENTLY IN PLACE AS WELL AS A RIVER STATEMENT FOR THE RIVERS THAT ARE EXPECTED TO REACH ACTION STAGE...I.E THE NACHES RIVER SO FAR. 88 LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...A TROUGH WILL BE LOCATED OFFSHORE WEDNESDAY NIGHT. WARM SOUTHERLY FLOW AHEAD OF THIS SYSTEM WEATHER SYSTEM WILL BRING MAINLY RAIN WEDNESDAY NIGHT. THURSDAY THE TROUGH WILL MOVE INLAND WITH A CHANCE OF SHOWERS AND LOWERING SNOW LEVELS TO AROUND 3500-4500 FEET. BREEZY TO WINDY CONDITIONS WILL DEVELOP THURSDAY AS SURFACE PRESSURE GRADIENTS TIGHTEN AND STRONGER WINDS ALOFT MIX TO SURFACE. A TRANSIENT RIDGE WILL MOVE QUICKLY ACROSS THE REGION THURSDAY NIGHT...BUT SOME SHOWERS WILL STILL BE POSSIBLE. MODEL SPREAD INCREASES FRIDAY AS THE GFS BRINGS ANOTHER TROUGH AND FRONT THROUGH THE AREA WHILE THE ECMWF KEEPS THE SYSTEM OFFSHORE UNTIL FRIDAY NIGHT. THIS WILL KEEP SOME SHOWERS OVER EASTERN WASHINGTON AND OREGON FRIDAY AND SATURDAY. A RIDGE WILL REBUILD ON SUNDAY AND MONDAY FOR MUCH DRIER WEATHER. COONFIELD && .PRELIMINARY POINT TEMPS/POPS... PDT 64 46 60 43 / 0 10 10 10 ALW 65 50 60 46 / 10 10 10 10 PSC 66 46 62 43 / 0 0 10 10 YKM 63 42 58 42 / 0 10 10 10 HRI 66 44 62 43 / 0 0 10 10 ELN 58 43 55 38 / 10 10 20 20 RDM 62 38 61 42 / 0 0 0 10 LGD 58 42 57 41 / 20 10 10 10 GCD 59 40 58 39 / 10 10 0 10 DLS 63 47 60 46 / 10 20 10 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 82/99/88/76
The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 8:38 AM PST | Areal Flood Advisory | PDT | Kittitas | 6 hr |
| Feb 15, 8:56 AM PST | Areal Flood Warning | PDT | Kittitas | 30 hr |
| Feb 15, 9:41 AM PST | Areal Flood Advisory | PDT | Kittitas, Yakima | 48 hr |
| Feb 15, 11:20 AM PST | River Flood Warning | PDT | Yakima | 47 hr |
| Feb 15, 2:09 PM PST | Areal Flood Warning | PDT | Kittitas | 45 hr |
| Feb 15, 2:44 PM PST | River Flood Warning | PDT | Yakima | 52 hr |
Nearby
River Flood Warnings in Washington, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.